# SDR F3LA200300112

- Difficulty date: February 28, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N318FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26293
- Aircraft time: 33,012 hours, 13,869 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EXIT CHECK, INSPECTION REPORTED RT WING LE SKIN PANEL CRACKED AT WBL 324. FABRICATED AND REPAIRED SKIN PANEL PER SRM 51-70-5, REPAIR 7 AND SRM 51-70-11, FIGURE 1.
